# SDR VNAA0312010

- Difficulty date: December 17, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 22,625 hours, 20,118 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE APU FIRE TEST WAS NOT TESTING.  MAINTENANCE THEN DEFERRED THE APU FIRE TEST IN ACCORDANCE WITH 49-1 CODE C.
